On a certain Family of quartic Thue Equations with three Parameters

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)9-30
JournalGlasnik matematicki
Volume41
Issue number1
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Basic - Fundamental (Grundlagenforschung)

Cite this

On a certain Family of quartic Thue Equations with three Parameters. / Ziegler, Volker.

In: Glasnik matematicki, Vol. 41, No. 1, 2006, p. 9-30.

Research output: Contribution to journalArticleResearchpeer-review

@article{c849809993ec4f209c98fe2256c2fdc3,
title = "On a certain Family of quartic Thue Equations with three Parameters",
author = "Volker Ziegler",
year = "2006",
language = "English",
volume = "41",
pages = "9--30",
journal = "Glasnik matematicki",
issn = "0017-095X",
publisher = "Faculty of Transport and Traffic Sciences, University of Zagreb",
number = "1",

}

TY - JOUR

T1 - On a certain Family of quartic Thue Equations with three Parameters

AU - Ziegler, Volker

PY - 2006

Y1 - 2006

M3 - Article

VL - 41

SP - 9

EP - 30

JO - Glasnik matematicki

JF - Glasnik matematicki

SN - 0017-095X

IS - 1

ER -